# SDR DL72S011333

- Difficulty date: August 14, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- Aircraft time: 61,006 hours, 45,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65C13874
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE VENTRAL STAIRWAY TORQUE BOX STRUCTURE PER BAC S/B 727-53-0129 AND AD 94-07-08 REVEALED TYPICAL CRACKS IN THE RT HORIZONTAL BEAM AT FS 1263 & 1273.  THE CRACKED STRUCTURE WAS REMOVED AND REPLACED WITH NEW STRUCTURE PER   ER/A 381539-14AD.
